# SDR VNAA202104271113

- Difficulty date: April 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N602NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15463
- Aircraft time: 3,957 hours, 3,455 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913164
- Part serial: A3975
- Condition: Unserviceable
- Location: Te Flaps
- Part time: 3,957 hours, 3,455 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE APPEARED IN FLIGHT. CREW RAN THE QRH AND DECLARED AN EMERGENCY INTO CLT. CONDUCTED A FLAPLESS LANDING ON RWY 36C. PASSENGERS DID NOT BRACE. TRUCKS WERE ROLLED AS A PRECAUTION. FLIGHT LANDED SAFELY AND AIRCRAFT HAS BEEN CLEARED FOR THE NIGHT. TROUBLESHOT B1 CODE 006555 IAW FIM 27-52-09-810-806. INSPECTED TORQUE TUBES FOR DISCONNECTIONS. NO DISCONNECTS FOUND. INSPECTED FLAP ACTUATORS FOR DISCONNECTIONS. NO DISCONNECTS FOUND. REMOVED AND REPLACED FLAP OUTBOARD SKEW DETECTORS MT4 & MT5 IAW AMM 27-52-45-000/400-802-A01. FINISHED UP TO B.) STEP 7 ELECTRICAL RIGGING & OPS CHECK REQUIRED. VERIFIED RII  INSTALLATION OF SKEW DETECTOR UP TO STEPS STEP B  IAW AMM 27-52-45-000/400-802-A0 STEP 7 ELECTRICAL RIGGING & OPS CHECK REQUIRED.1.
